# SDR DALA2025012600632

- Difficulty date: January 24, 2025
- Submitted: January 26, 2025
- Operation: Air carrier
- Aircraft: N509DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 10958
- Aircraft time: 9,863 hours, 2,394 cycles
- Engine: Iae PW1133GJM
- Engine time: 6,170 hours, 1,522 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: False Indication
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 5009 - ATB- ENROUTE TO CUN RECEIVED LEFT ENGINE OIL SYSTEM FAULT WITH ASSOCIATED FDGS AUX PUMP FAIL FAULT. CORRECTIVE ACTION- PERFORMED HIGH POWER RUN AND DUPLICATED FAULT. REPLACED AUX OIL PRESSURE SENSOR, NO FURTHER FAULTS. (LP 7259718)
